# SDR UPS04842718

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT AND ENTRY EMERGENCY LIGHTS ARE INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECKED GOOD PER MM 33-50-01-2.
